EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1637

Title: Deadlock-free wormhole routing algorithms for star graph topology
Authors: Ravikumar, C P
Goel, A M
Keywords: star graph topology
deadlock-free algorithms
wormhole routing model
virtual channels per node
Issue Date: 1995
Citation: Computers and Digital Techniques, IEE Proceedings, 142(6), 395 - 400
Abstract: For constructing massively parallel multicomputers with over 5000 processing nodes, the star graph topology is known to be better than the hypercube in terms of the average routing distance, the number of links per node, and the fault diameter. The authors present two deadlock-free algorithms for routing in star graph, assuming the wormhole routing model. Both the algorithms use the concept of virtual channels introduced by W. Dally and C.L. Seitz (1987). The first algorithm is non-optimal in terms of the average routing distance, but uses fewer virtual channels on the whole. The second algorithm is optimal in terms of routing performance, but requires a somewhat larger number of virtual channels per node
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1637
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
ravikumardea1995.pdf74.1 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback